Faculty Publications

Title

Tau functions and residues

Document Type

Article

Journal/Book/Conference Title

Journal of Mathematical Physics

Volume

44

Issue

11

First Page

5401

Last Page

5409

Abstract

We consider the residues of Laurent series of several variables as well as the residues of pseudodifferential operators of several variables and establish relations between such residues and tau functions associated to pseudodifferential operators of several variables. © 2003 American Institute of Physics.

Original Publication Date

11-1-2003

DOI of published version

10.1063/1.1621055

Share

COinS